# SDR UALA2010110104040

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 79,884 hours, 12,873 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Condition: Bypassing
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OPERATED HYD & TURNED CONTROL WHEEL LEFT, CAN FEEL SHUTTER, VIBRATION IN COCKPIT AIRFRAME, CONTROL WHEEL & FROM INBD AILERON TO OTBD AILERON WHILE IT STILL HELD IN LT TURN.  ISOLATED TO CTR HYD SYS.  NO VIB IN RT & LT HYD SYS ON. RT WING AILERON OK NO VIBS.  ISOLATED VIBS TO NR3 SPOILER ACTUATOR BYPASSING.
